Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chronic back, leg pain, acute pancreatitis. Prescribed tramadol, neurontin. Pancreatitis due to side effect?

Hi, I have chronic back and leg pain for the last 15 years and during this time have had several episodes of acute pancreatitis..Doctors think that prescribed medication caused these and I am not allowed have a lot of tablets.Today I have been prescribed Tramadol to take as well as my usual medication which is Neurontin.I am worried that Tramadol will cause another episode of Pancreatitis but really need more pain relief.Any advice would be most welcome.Thank You.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
dear please stop taking neurotin as it can cause increased pancreatitis attacks. the most uses drugs during pancreatitis are non-enteric coated pancreatic enzymes, octreotide, and some time tramadol as in your case prescribed. please go to your GP and ask alternative drugs for neurotin and best adjustable pancreatic enzymes. diet also have effect.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor